# SDR CALA2025070206133

- Difficulty date: May 28, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 76,682 hours, 28,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A57703
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0711) MAIN CABIN STA 344 TO 328 LBL 22 FLOOR SUPPORT CORRODED.    REMOVED AND REPLACED FLOOR SUPPORT PN 141A5730 PER B737-800 SRM 51-40-02 AND DWG 141A5730 REV B. REMOVED AND REINSTALLED STIFFENER PER B737-800 SRM 51-40-02.
